Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


A note on Perrin pseudoprimes

Author: Steven Arno
Journal: Math. Comp. 56 (1991), 371-376
MSC: Primary 11A41; Secondary 11Y16
MathSciNet review: 1052083
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The cubic recurrence $ A(n + 3) = A(n) + A(n + 1)$ with initial conditions $ A(0) = 3$, $ A(1) = 0$, $ A(2) = 2$, known as Perrin's sequence, is associated with several types of pseudoprimes. In this paper we will explore a question of Adams and Shanks concerning the existence of the so-called Q and I Perrin pseudoprimes, and develop an algorithm to search for all such pseudoprimes below some specified limit. As an example, we show that none exist below $ {10^{14}}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11A41, 11Y16

Retrieve articles in all journals with MSC: 11A41, 11Y16

Additional Information

PII: S 0025-5718(1991)1052083-9
Article copyright: © Copyright 1991 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia